Hurewicz images of real bordism theory and real JohnsonWilson theories

Guchuan Li XiaoLin Danny Shi Guozhen Wang Zhouli Xu

Algebraic Topology and General Topology mathscidoc:1912.43832

Advances in Mathematics, 342, 67-115, 2019.1
We show that the Hopf elements, the Kervaire classes, and the -family in the stable homotopy groups of spheres are detected by the Hurewicz map from the sphere spectrum to the C 2-fixed points of the Real bordism spectrum. A subset of these families is detected by the C 2-fixed points of Real JohnsonWilson theory E R (n), depending on n. In the proof, we establish an isomorphism between the slice spectral sequence and the C 2-equivariant May spectral sequence of B P R.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:00:58 uploaded by xuzhouli ] [ 291 downloads ] [ 0 comments ]
@inproceedings{guchuan2019hurewicz,
  title={Hurewicz images of real bordism theory and real JohnsonWilson theories},
  author={Guchuan Li, XiaoLin Danny Shi, Guozhen Wang, and Zhouli Xu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210058093609396},
  booktitle={Advances in Mathematics},
  volume={342},
  pages={67-115},
  year={2019},
}
Guchuan Li, XiaoLin Danny Shi, Guozhen Wang, and Zhouli Xu. Hurewicz images of real bordism theory and real JohnsonWilson theories. 2019. Vol. 342. In Advances in Mathematics. pp.67-115. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210058093609396.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved